# SDR AALA202409266829

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 23,932 hours, 9,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT UNDER AFT RIGHT FLIGHT ATTENDANT SEAT NEEDS TO BE CHARGED OR REPLACED. REMOVED AND REPLACED EMERGENCY FLASHLIGHT AFT RIGHT ATTENDANT SEAT PER AMM 25-65-00.
